# SDR 96ZZZM1476

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Part number: 69210
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AMBER DOOR ANNUNCIATOR STAYED ILLUMINATED AFTER GEAR RETRACTION.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR MECHANICAL SEQUENCE VALVE AND NOSE LANDING GEAR RETRACTION ACTUATOR.  SERVICED HYDRAULIC SYSTEM AND PERFORMED RETRACTION TEST.  OPERATIONAL AND LEAK CHECK PROVED SATISFACTORY IAW DHC MM CHAPTER 32.  A/C RETURNED TO SERVICE.  REFERENCE PCAA9600312.
